Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/16213
Title: The Semilinear Wave Equation with Non-Monotone Nonlinearity: A Review
Authors: Caicedo, Francisco
Castro, Alfonso
Duque, Rodrigo
Sanjuán, Arturo
Keywords: semilinear wave equationbifurcationoperator range
Issue Date: 2017
Publisher: EUT Edizioni Università di Trieste
Source: F. Caicedo, A. Castro, et al., "The Semilinear Wave Equation with Non-Monotone Nonlinearity: A Review", in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 207-214
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Part of: 49 (2017)
Abstract: We review recent results on the existence of weak 2π- periodic solutions in time and space for a class of semilinear wave equations with non-monotone nonlinearity. Similar results exist for Dirichlet-periodic boundary conditions but, for the sake of clarity, we exclude them in this presentation.
URI: http://hdl.handle.net/10077/16213
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/16213
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)

Files in This Item:
File Description SizeFormat
13_RIMUT_CaicedoetAl.pdf403.6 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

114
checked on Mar 22, 2019

Download(s)

45
checked on Mar 22, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons